Attractors for two-dimensional equations of thermal convection in the presence of the dissipation function

Yoshiyuki Kagei

    Research output: Contribution to journalArticlepeer-review

    15 Citations (Scopus)
    Original languageEnglish
    Pages (from-to)251-311
    Number of pages61
    JournalHiroshima Mathematical Journal
    Volume25
    Issue number2
    DOIs
    Publication statusPublished - Jul 1995

    All Science Journal Classification (ASJC) codes

    • Analysis
    • Algebra and Number Theory
    • Geometry and Topology

    Cite this